# SDR UALA2011102405748

- Difficulty date: October 23, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,152 hours, 9,808 cycles
- Engine: Pwa PW4052
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Selector Panel
- Part number: 503111
- Part serial: 88
- Condition: Failed
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD HIGH PITCHED HUM IN CAPTAIN'S & FIRST OFFICER'S INTERPHONE.  FOUND CAPTAIN'S HAND MIC JACK AT ISSUE, CLEANED CONTACTS OPS OK.  AUDIO SELECT SWITCH FOR FLT INTERPHONE LIGHT INOPERATIVE.  REPLACED CAPTAIN'S AUDIO SELECTOR PANEL PER MM, OPS OKAY.
